MathSciNet Relay Station
MathSciNet bibliographic data
MR1297810 05C10 (05C85 68R10 68U05)
Bertolazzi, P.; Di Battista, G.; Liotta, G.; Mannino, C. Upward drawings of triconnected digraphs. Algorithmica 12 (1994), no. 6, 476–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement